# SDR FDEA202111122837

- Difficulty date: November 12, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: ARB00422
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING REAR SPAR SUPPORT-UPPER O/B IDLER, ARB0042-2 IS CORRODED REMOVED AND REPLACED ARB0042-2 SUPPORT PER DAC DWG ARB0042.
